# SDR AALA20131121009

- Difficulty date: November 21, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N9628W
- Make and model: Doug DC-9-83
- Aircraft serial: 53598
- Aircraft time: 43,564 hours, 20,786 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK NR 6 FROM STATIONS 590 TO 796.  REPLACED NR 6 SEAT TRACK IAW AMM 53-40-01-1.
